Vol. 2, 2019

Download this article
Download this article For screen
For printing
Recent Volumes
2: ANTS XIII
1: ANTS X
The Open Book Series
About the Series
Ethics Statement
Other MSP Publications
A database of Belyi maps

Michael Musty, Sam Schiavone, Jeroen Sijsling and John Voight

Vol. 2 (2019), No. 1, 375–392
Abstract

We use a numerical method to compute a database of three-point branched covers of the complex projective line of small degree. We report on some interesting features of this data set, including issues of descent.

Keywords
dessins d'enfants, Belyi maps, triangle groups, hyperelliptic curves
Mathematical Subject Classification 2010
Primary: 11G32
Secondary: 11G30, 14H57
Milestones
Received: 28 February 2018
Revised: 20 September 2018
Accepted: 21 September 2018
Published: 13 February 2019
Authors
Michael Musty
Department of Mathematics
Dartmouth College
Hanover, NH
United States
Sam Schiavone
Department of Mathematics
Dartmouth College
Hanover, NH
United States
Jeroen Sijsling
Universität Ulm
Institut für Reine Mathematik
Ulm
Germany
John Voight
Department of Mathematics
Dartmouth College
Hanover, NH
United States